# SDR SWIA200718252

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 17,304 hours, 14,502 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Noisy
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT SQUEAKING NOISE FROM LEFT AILERON IN BOTH DIRECTIONS.  REPLACED LEFT AILERON HINGE BUSHINGS AND HARDWARE IAW MM 27-14-15.
